# SDR 2025FA0000218

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: General aviation
- Aircraft: N971TH
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Engine time: 1,578 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

WHILE IN STRAIGHT AND LEVEL FLIGHT PILOT REPORTED THE ENGINE RPM REDUCED SIGNIFYINGLY RESULTING IN POWER LOSS.  AFTER A BRIEF TIME THE ENGINE RPM BEGAN TO OPERATE NORMALLY AND POWER WAS RESTORED.  PILOT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING COULD NOT DUPLICATE THE PROBLEM.
